Translator Disclaimer
October 2003 A property of strictly singular one-to-one operators
George Androulakis, Per Enflo
Author Affiliations +
Ark. Mat. 41(2): 233-252 (October 2003). DOI: 10.1007/BF02390813

Abstract

We prove that if T is a strictly singular one-to-one operator defined on an infinite dimensional Banach space X, then for every infinite dimensional subspace Y of X there exists an infinite dimensional subspace Z of X such that Z∩Y is infinite dimensional, Z contains orbits of T of every finite length and the restriction of T to Z is a compact operator.

Funding Statement

The research was partially supported by NSF.

Citation

Download Citation

George Androulakis. Per Enflo. "A property of strictly singular one-to-one operators." Ark. Mat. 41 (2) 233 - 252, October 2003. https://doi.org/10.1007/BF02390813

Information

Received: 7 January 2002; Published: October 2003
First available in Project Euclid: 31 January 2017

zbMATH: 1077.47019
MathSciNet: MR2011919
Digital Object Identifier: 10.1007/BF02390813

Rights: 2003 © Institut Mittag-Leffler

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.41 • No. 2 • October 2003
Back to Top